# SDR HEEA967243

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6220 · Main Rotor Head
- Part: Cone
- Part number: 412010179105
- Condition: Coating Scored
- Location: M/R Hub
- Part time: 3,155 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON COATING SCORED. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
